Asymptotics for ratios with applications to reinsurance

S.A. Ladoucette, J.L. Teugels

    Research output: Contribution to journalArticleAcademicpeer-review

    2 Citations (Scopus)

    Abstract

    This paper provides an overview of results pertaining to moment convergence for certain ratios of random variables involving sums, order statistics and extreme terms in the sense of modulus. Most of the literature on this matter originates from Darling (1952) who gave a criterion for the convergence in probability to 1 of the ratio of the maximum to the sum in case of nonnegative random variables.
    Original languageEnglish
    Pages (from-to)225-242
    JournalMethodology and Computing in Applied Probability
    Volume9
    Issue number2
    DOIs
    Publication statusPublished - 2007

    Fingerprint Dive into the research topics of 'Asymptotics for ratios with applications to reinsurance'. Together they form a unique fingerprint.

  • Cite this